Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Groups Complexity Cryptology

Managing Editor: Shpilrain, Vladimir / Weil, Pascal

Editorial Board: Conder, Marston / Dehornoy, Patrick / Eick, Bettina / Fine, Benjamin / Gilman, Robert / Grigoriev, Dima / Ko, Ki Hyoung / Kreuzer, Martin / Mikhalev, Alexander V. / Myasnikov, Alexei / Perret, Ludovic / Roman'kov, Vitalii / Rosenberger, Gerhard / Sapir, Mark / Thomas, Rick / Tsaban, Boaz / Capell, Enric Ventura

2 Issues per year


CiteScore 2017: 0.32

SCImago Journal Rank (SJR) 2017: 0.208
Source Normalized Impact per Paper (SNIP) 2017: 0.322

Mathematical Citation Quotient (MCQ) 2017: 0.32

Online
ISSN
1869-6104
See all formats and pricing
More options …

Existence and Non-Existence of Torsion in Maximal Arithmetic Fuchsian Groups

C. Maclachlan
Published Online: 2010-03-10 | DOI: https://doi.org/10.1515/GCC.2009.287

About the article

Received: 2009-05-20

Published Online: 2010-03-10

Published in Print: 2009-10-01


Citation Information: Groups – Complexity – Cryptology, Volume 1, Issue 2, Pages 287–295, ISSN (Online) 1869-6104, ISSN (Print) 1867-1144, DOI: https://doi.org/10.1515/GCC.2009.287.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Amir Džambić
Mathematische Annalen, 2014, Volume 360, Number 1-2, Page 23

Comments (0)

Please log in or register to comment.
Log in